# SDR AUS20030344

- Difficulty date: March 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Condition: Leaking
- Location: Drag Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) GROUND SPOILER ACTUATOR LEAKING.
